Top
 
My Healthizen
My Medical Records
My Health Vitals
Health Calculators
Risk Assessments
My Reminders
Ask a Health Expert
Health Articles
Symptom Checker
I am taking cholesterol lowering Aztor EZ 10mg (after dinner) since 1 year. I have developed severe shoulder pain. I cannot move my right shoulder freely like earlier. Can I stop this medication. Kindly advise.
(Speciality: Doctor)
Prescribed medicine doses should not be stopped or changed with out consenting with your doctor. Consult your doctor and mention him or her of the shoulder pain which you have developed. Get yourself examined and if necessary your doctor will change the prescription.

Comments of this Question

avoid food..drink only water..
consult numerologist
consult astrologer
dear sir/madam, My Blood suger is - 92 mg/dl Cholesterol total -262.1 Hdl- Direct-31.4 Triglcer -243.9 Ldl-181.92 Vldl -48.78 Tc/Hdl Ratio-8.35 Ldl/Hdl Ratio- 5.79 Please suggest me, can I take Aztor 10mg for Reduce Cholesterol ?
dear sir/madam, My Blood suger is - 92 mg/dl Cholesterol total -262.1 Hdl- Direct-31.4 Triglcer -243.9 Ldl-181.92 Vldl -48.78 Tc/Hdl Ratio-8.35 Ldl/Hdl Ratio- 5.79 Please suggest me, can I take Aztor 10mg for Reduce Cholesterol ?

Comment:

 

Email:

 
Bottom